# SDR 06FDEA04127

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,859 hours, 35,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AFTER TAKEOFF OUTBOARD TRAILING EDGE FLAPS WENT ASYMETRIC AND LOCKED OUT AT 2 DEGREES.  FOLLOWED QRH PROCEDURES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED INDICATOR PER M/M 27-52-000-0 SYSTEM OPS CHECKS OK AT THIS TIME.  PREMATURE REMOVAL/INSTALLATION OFF MFG 2061-12-1.
